Post
Arielprncs Arielprncs 41-45 5 Answers Oct 7, 2011

Your Response

Cancel

Been on it 3 months and that is why i am on here looking to see if others are having bloody noses while on Prednisone.....

Best Answer

I was on it for nearly two years for P.M.R. There are many side affects. Some more serious than others. Talk to your doctor about it.

Best Answer

Well I am on a very smalldose and being taken down slow. I have liver cirrosis due to lupus and had a flair so I had to take a flash dose. I just never had the nose thing before. What us PNR just curious? Thanks for answering my question

Best Answer

Get to the Doctor , that is a problem with steroids, they really messed me up. Some Doctors tend to over dose with it but remember to wean off it or that will cause problems.

Best Answer

I can't take it at all. They gave it to me years ago when I had hives from an allergic reaction. It made me sick and my blood sugar level got really high (returned to normal after I quit taking it).

Best Answer

Related Questions